# SDR SWIA201642464

- Difficulty date: July 28, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 36,722 hours, 30,952 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE L/E SKIN CHAFED AT OUTBD SECTION.  REPAIRED IAW SRM.
